# SDR IXXA2022052409

- Difficulty date: May 24, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 368531391076751
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO FLOORBOARD 232G CORROSION
